It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


The only reason I am telling you this is because you sound a lot like me when I started out on bcp's - I had perfect skin, no pimples except now and again before my period but nothing serious, and when I started BCP's (Yasmin) I got a terrible outbreak in month 2-3 and stopped. After a few months it went back to normal so I decided to try it again and got on Orthocyclen - same thing. Went from that to Nuvaring, and now I have given up on them and am still getting over all the scars the hormones gave me.

I'm using a diaphram and condom.

I don't want to scare you, because I know a ton of women LOVE yaz for skin, so maybe this is just an initial outbreak? When I brok eout, I knew it was the bc because it was always in the same spot, right around my mouth/chin and when I saw my gyno she said that was hormonal acne most liekly brought on by the pill.

Let us know how it goes and good luck!





All times are GMT -7. The time now is 02:05 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!